Journal article icon

Journal article

Yablo without Gödel

Abstract:
We prove Yablo’s paradox without the diagonal lemma or the recursion theorem. Only a disquotation schema and axioms for a serial and transitive ordering are used in the proof. The consequences for the discussion on whether Yablo’s paradox is circular or involves self-reference are evaluated.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1093/analys/anw062

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, HUM, Philosophy Faculty
Role:
Author
More by this author
Institution:
University of Oxford
Department:
Oxford, Colleges and Halls, Lady Margaret Hall
Role:
Author
Publisher:
Oxford University Press Publisher's website
Journal:
Analysis Journal website
Volume:
77
Issue:
1
Pages:
53–59
Publication date:
2016-12-08
Acceptance date:
2016-07-12
DOI:
ISSN:
1467-8284
URN:
uuid:45baabf3-cf71-44c0-ad0d-88b27909b229
Source identifiers:
633509
Local pid:
pubs:633509

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP